# SDR YENA2021102700728

- Difficulty date: October 27, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N558JB
- Make and model: Airbus A320-232
- Aircraft serial: 01915
- Aircraft time: 72,035 hours, 26,052 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 8041, EWR-PHX. DIRTY SOCK SMELL BELOW 8000. VERY STRONG ON FLIGHT DECK AND CABIN. ; ACCOMPLISHED INFOP NOTICE 2017-T015I. NO DEFECTS NOTED ON EITHER NGINE OR APU. LEVEL 2 ODOR, A/C OK FOR SVC.
